# SDR 2008UALA02510

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 21,494 hours, 8,300 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE LAV DETECT FAULT ECAM.   SMOKE DETECTOR NOT WORKING (AFT LAV). REPLACED AFT LAV SMOKE DETECTOR, OPS CHECKED OK.
